# SDR CA010626049

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION MECHANIC OBSERVED THAT THE RT WING TIP HAD BEEN DAMAGED BY CONTACT WITH A HARD OBJECT 9LIKE A RUNWAY) THE WINGTIP FAIRING HAD BEEN GROUND DOWN TO THE UNDERLYING STRUCTURE AND ALSO DAMAGE THE WING EXTENSION LOWER SKIN. WING EXTENSION LOWER SKIN AND WING TIP FAIRING REPLACED WITH NEW PARTS. SKIN DOUBLER REPAIRED PER REO 601R-57-31-279.
